Next Article in Journal
Taiex Index Option Model by Using Nonlinear Differential Equation
Previous Article in Journal
Optimizing Hybrid Basis Function Types in Functional Network Design via Cultural Algorithm
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(1), 69-77; doi:10.3390/mca19010069

On Characterization of Inextensible Flows of Curves According to Type-2 Bishop Frame E3

Department of Mathematics, Faculty of Science, Atatürk University, Erzurum, Turkey
Published: 1 April 2014
Download PDF [198 KB, uploaded 29 February 2016]

Abstract

In this paper, we study inextensible flows of curves according to type-2 Bishop frame in Euclidean 3-space. Necessary and sufficient conditions for an inextensible curve flow are expressed as a partial differential equation involving the curvature.
Keywords: inextensible flows; type-2 bishop frame inextensible flows; type-2 bishop frame
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kızıltuğ, S. On Characterization of Inextensible Flows of Curves According to Type-2 Bishop Frame E3. Math. Comput. Appl. 2014, 19, 69-77.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top